# SDR AALA202305014228

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 29,973 hours, 12,652 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE EMERGENCY EXIT ROW 17F IS STUCK, WILL NOT GO UP OR DOWN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
